MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s00113-013-2393-2

Медицинская библиотека · Der Unfallchirurg · 2014

[Development of compartment syndrome after intravenous administration of an X-ray contrast medium. Recommendations on acute therapy regimens].

Hawi N, Citak M, Liodakis E, Petri M, Haasper C, Krettek C, Meller R

Клинический случайСтатьяПеревод в очереди

Аннотация

The incidence of extravasation of contrast medium is reported in the literature to be between 0.2 % and 0.9 %. A rare consequence of this could be compartment syndrome of the affected limb which requires immediate treatment.We report the case of a patient who developed acute compartment syndrome of the forearm after intravenous injection of radiographic contrast medium in a radiovolar vein during a computed tomography (CT) scan for multiple trauma. The clinical symptoms with pain, loss of range of motion and sensitivity functions, measurement of compartment pressure and radiological images confirmed the diagnosis. After emergency dermatofasciotomy of the forearm the full range of motion and sensitivity functions could be restored.

Для цитирования: Hawi N, Citak M, Liodakis E, Petri M, Haasper C, Krettek C, Meller R. [Development of compartment syndrome after intravenous administration of an X-ray contrast medium. Recommendations on acute therapy regimens].. Der Unfallchirurg. 2014. DOI: 10.1007/s00113-013-2393-2.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.